The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Duke Mathematical Journal
( Vol. 68 NO.1 / (1992))
Pseudodifferential Operators on Groups with Dilations
Michael Christ, Daryl Geller, Pawel Glowacki, Larry Polin,
Pages. 31-65
Abstract
Contents 1. Introduction
2. Notation and statement of main results
3. Homogeneous distributions
4. Pseudodifferential operators: products and adjoints
5. Parametrices for operators of order zero
6. Parametrics for operators of any order
7. Invariance under contact transformations on $\mathbb H^n$
8. Remarks
Key words
Mathmatical Subject Classification